# SDR UALA2011041801879

- Difficulty date: April 17, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 33,056 hours, 13,446 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP401600U
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVER OXYGEN MASK ON CAPTAINS SIDE WON'T TEST.  REPLACED OXY-MASK STOWAGE BOX PER MM, OPS CHECK, NO LEAKS.
